The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (240 KB) | Metadata | Table of Contents | ZAA summary
Volume 24, Issue 2, 2005, pp. 353–374
DOI: 10.4171/ZAA/1245

Published online: 2005-06-30

Global Regularity in Fractional Order Sobolev Spaces for the p-Laplace Equation on Polyhedral Domains

Carsten Ebmeyer[1], M. Steinhauer[2] and Wenbin Liu[3]

(1) Universität Bonn, Germany
(2) Universität Bonn, Germany
(3) University of Kent at Canterbury, United Kingdom

The p-Laplace equation is considered for p > 2 on a n-dimensional convex polyhedral domain under a Dirichlet boundary value condition. Global regularity of weak solutions in weighted Sobolev spaces and in fractional order Nikolskij and Sobolev spaces are proven.

Keywords: p-Laplace equation, global regularity, fractional order Nikolskij spaces

Ebmeyer Carsten, Steinhauer M., Liu Wenbin: Global Regularity in Fractional Order Sobolev Spaces for the p-Laplace Equation on Polyhedral Domains. Z. Anal. Anwend. 24 (2005), 353-374. doi: 10.4171/ZAA/1245